On a theorem of Kaufman: Cantor-type construction of linear fractal Salem sets

Christian Bluhm Institut für Mathematik und Informatik, Universität Greifswald

TBD mathscidoc:1701.332898

Arkiv for Matematik, 36, (2), 307-316, 1997.5
In this paper we present a deterministic Cantor-type construction of linear fractal Salem sets with prescribed dimension. The construction rests on a paper of Kaufman [10] where he investigated the Fourier dimension of the set of α-well approximable numbers in$R$.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 162 downloads ] [ 0 comments ] [ Cited by 19 ]
@inproceedings{christian1997on,
  title={On a theorem of Kaufman: Cantor-type construction of linear fractal Salem sets},
  author={Christian Bluhm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203553850527707},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={2},
  pages={307-316},
  year={1997},
}
Christian Bluhm. On a theorem of Kaufman: Cantor-type construction of linear fractal Salem sets. 1997. Vol. 36. In Arkiv for Matematik. pp.307-316. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203553850527707.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved